# SDR DALA2019010800125

- Difficulty date: January 7, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 57,315 hours, 18,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 AFT GALLEY EXIT LIGHT COVER IS LOOSE AND HANGING DOWN. CORRECTIVE ACTION: SECURED AFT GALLEY EXIT SIGN COVER AS REQUIRED. (4999245)
